# SDR IPXA10659875

- Difficulty date: May 5, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 112T22521
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING FRONT SPAR STIFFENER UPPER AREA FOUND CRACKED JUST AT OFSS532.  RT WING FRONT SPAR STIFFENER JUST AT OFSS532 AREA FABRICATED WITH MATL AND10133-2403 7075T6511 EXTRUSION, REPLACED AND INSTALLED IAW RS R57-21-36728 & EO B767-5710-37790, ORG MATL IS BAC1503-100633- 7075T6511, CRACK LENGTH IS 0.375"
